# SDR SIMA201035402

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 20,160 hours, 14,694 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Wheel
- Part number: 530133
- Part serial: B0164
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3709 UPON GEAR RETRACT AFTER TAKEOFF THE CREW REPORTED, RECEIVED A STEER INOPERABLE CAUTION MESSAGE ON EICAS.  THE CREW PERFORMED THE AIRCRAFT OPERATION MANUAL PROCEDURES.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED HAND WHEEL IAW CRJ AMM 32-51-01.  THE NOSE LANDING GEAR STEERING SYSTEM OPERATIONAL TEST WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
